# SDR 2023FA0000119

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: General aviation
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 13,983 hours, 9,286 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 700
- Part time: 13,983 hours, 9,286 cycles
- Component: Aft Spar, Cessna, CE680
- Component part number: UNKNOWN
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION FOUND IN FOUR LOCATIONS ALONG THE REAR AFT SPAR OF THE LH & RH MLG. REQUIRES HI-LOK REMOVAL, CORROSION REMOVAL AND MAPPING
